Alert archive / Iowa / Wind Advisories in 2009
Wind Advisory 3, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Mar 10, 2009, 3:39 PM CDT for 23 counties in Iowa. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 3:39 PM CDT (20:39 UTC)
- In effect from
- Mar 10, 2009, 7:00 PM CDT
- Expired
- Mar 11, 2009, 6:52 AM CDT
- In force
- 12 hr
- Issued by
- NWS Des Moines, IA
All 23 counties
Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 472 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDMX 102039 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 339 PM CDT TUE MAR 10 2009 ...WINDY CONDITIONS OVERNIGHT... .DEEPENING LOW PRESSURE WILL PULL AWAY FROM IOWA OVERNIGHT...HOWEVER A STRONG PRESSURE GRADIENT WILL REMAIN. THIS WILL PRODUCE STRONG WINDS FOR TONIGHT ACROSS PORTIONS OF CENTRAL IOWA. IAZ004>007-015>017-023>028-035>039-048>050-061-062-110400- /O.NEW.KDMX.WI.Y.0003.090311T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 339 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. NORTHWEST WINDS WILL STRENGTHEN THIS EVENING AND REMAIN STRONG OVERNIGHT. SUSTAINED WINDS OF 25 TO 30 MPH WILL BE COMMON WITH GUSTS OF UP TO 45 MPH. WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ COGIL
5 follow-up statements
000 WWUS73 KDMX 110124 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 824 PM CDT TUE MAR 10 2009 ...WINDY CONDITIONS OVERNIGHT... .LOW PRESSURE DEEPENING AS IT APPROACHES THE GREAT LAKES WILL PRODUCE STRONG WINDS ACROSS MUCH OF IOWA TONIGHT. THESE STRONG WINDS MAY ALSO REDUCE VISIBILITIES IN RURAL AREAS DUE TO NEW FALLEN SNOW OVER PARTS OF NORTHERN IOWA. IAZ004>007-015>017-023>028-035>039-048>050-061-062-110700- /O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 824 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. EXPECTED STRONG NORTHWEST WINDS THROUGH THE NIGHT. SUSTAINED WINDS OF 25 TO 30 MPH WILL BE COMMON WITH GUSTS OF UP TO 45 MPH. WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE. ONE TO TWO INCHES OF SNOW ALSO FELL IN NORTHWEST IOWA EARLIER TODAY. THESE STRONG WINDS WILL PRODUCE BLOWING SNOW AND VISIBILITIES UNDER A MILE IN OPEN AREAS...ESPECIALLY NORTH OF HIGHWAY 20. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SMALL
000 WWUS73 KDMX 110416 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 1116 PM CDT TUE MAR 10 2009 ...WINDY CONDITIONS OVERNIGHT... .INTENSE LOW PRESSURE NEAR LAKE SUPERIOR LATE THIS EVENING WILL CONTINUE TO PRODUCE STRONG WINDS ACROSS MUCH OF IOWA TONIGHT. THESE STRONG WINDS MAY ALSO REDUCE VISIBILITY IN RURAL AREAS DUE TO NEW FALLEN SNOW OVER PARTS OF NORTHERN IOWA. IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200- /O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 1116 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF UP TO 48 MPH WILL BE COMMON OVERNIGHT. WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE. RECENT WIND GUSTS MEASURED AROUND 11 PM FROM AUTOMATED WIND SENSORS INCLUDE 47 MPH AT IOWA FALLS AND MARSHALLTOWN...46 MPH AT WATERLOO AND 44 MPH AT MASON CITY. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOYER
000 WWUS73 KDMX 110656 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 156 AM CDT WED MAR 11 2009 ...WINDY CONDITIONS OVERNIGHT... IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200- /O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 156 AM CDT WED MAR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 48 MPH WILL BE COMMON OVERNIGHT. WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 110955 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 455 AM CDT WED MAR 11 2009 ...STRONG NORTHWEST WIND GRADUALLY DIMINISHING... IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200- /O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 455 AM CDT WED MAR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. A SUSTAINED WEST TO NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE PRE DAWN HOURS. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDMX 111152 NPWDMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DES MOINES IA 652 AM CDT WED MAR 11 2009 ...WINDS GRADUALLY DIMINISHING ACROSS IOWA THIS MORNING... IAZ004>007-015>017-023>028-035>039-048>050-061-062-111300- /O.CAN.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/ EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS... HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES... MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 652 AM CDT WED MAR 11 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELED THE WIND ADVISORY. A NORTHWEST WIND HAS DIMINISHED SLIGHTLY ACROSS PORTIONS OF NORTHERN AND CENTRAL IOWA EARLY THIS MORNING. SUSTAINED WIND SPEED ARE AVERAGING 20 TO 25 MPH...WITH GUSTS AROUND 35 MPH. THE WIND WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE DAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:30 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 10, 3:30 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT TUE MAR 10 2009 .DISCUSSION... LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM IOWA AND DEEPEN OVERNIGHT AS NEGATIVELY TILTED TROF LIFTS THROUGH THE REGION. ANY LIGHT PCPN WL END QUICKLY THIS EVENING WITH PRESSURE GRADIENT TIGHTEN AS LOW STRENGTHENS. STRONG WINDS STILL APPEAR LIKELY ALTHOUGH THE INTENSITY DOESN/T LOOK AS STRONG AS PREVIOUS THOUGHT. WL INCLUDE A WIND ADVISORY FOR NORTHEAST HALF OF CWA OVERNIGHT FOR LOW END WIND EVENT. TEMPERATURES WL ALSO DROP QUICKLY DURING THE NIGHT AS ARCTIC AIR BLASTS INTO THE STATE. WIND CHILLS MAY ALSO APPROACH 20 BELOW UP NORTH AND WL HAVE TO MONITOR FOR PSBL ADVISORY NEAR THE MINNESOTA BORDER. THERMAL TROF WL ORIENT JUST NORTH OF IA ON WEDNESDAY WITH COLD NORTH WINDS PERSISTING...ALTHOUGH GRADUALLY WEAKENING AS SFC RIDGE BUILDS TOWARD IOWA. HIGHS WL STRUGGLE TO RISE MUCH DURING THE DAY IN SPITE OF DECENT SUNSHINE. OTHERWISE...GOOD RADIATIONAL COOLING SET FOR WEDNESDAY NIGHT WITH RELATIVELY CLEAR SKIES AND LIGHT WINDS. THEREAFTER...WL SEE MODERATION INTO THE END OF THE WORK WEEK WITH WARM ADVECTION AND DRY CONDITIONS. THE QUIET WEATHER PERSIST INTO THE FIRST HALF OF THE WEEKEND BEFORE SOUTHWEST U.S. UPPER LOW DRIFTS NORTHWARD INTO THE REGION. HAVE INCLUDED SOME LOW POPS ON SUNDAY INTO MONDAY AS WEAK FORCING AND MOISTURE PASS THROUGH IOWA. && .AVIATION...10/18Z LOW CIGS AND VSBYS WL GRADUALLY IMPROVE THROUGH THIS EVENING...HOWEVER WL CONTINUE TO SEE WIDESPREAD IFR TO MVFR CONDITIONS UNTIL 11/06Z. AFTER MIDNIGHT...WL BEGIN TO SEE A DECREASE IN CLDS AS DRIER AIR WORKS INTO THE STATE. STRONG PRESSURE GRADIENT WL LEAD TO VERY STRONG WEST TO NORTHWEST WINDS BY LATE AFTERNOON AND CONTINUING INTO THE OVERNIGHT. && .DMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR BLACK HAWK-BREMER-BUTLER-CERRO GORDO-EMMET-FRANKLIN-GRUNDY- HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS-POWESHIEK-STORY-TAMA-WEBSTER-WINNEBAGO-WORTH-WRIGHT. && SHORT TERM/AVIATION...COGIL LONG TERM...LEE
Hazardous weather outlook, Mar 10, 4:55 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 455 AM CDT TUE MAR 10 2009 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070-071-081- 082-092-093-111000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS- POLK-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD- 455 AM CDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WEST NORTHWEST WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 25 AND 35 MPH WITH GUSTS CLOSE TO 45 MPH LATE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY WILL LIKELY BE NEEDED FOR ALL OR A PORTION OF THE AREA DURING THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ027-028-038-039-049-050-061-062-072>075-083>086-094>097-111000- BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK- MADISON-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR- WAYNE-APPANOOSE-DAVIS- 455 AM CDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. WEST NORTHWEST WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 25 AND 35 MPH WITH GUSTS CLOSE TO 45 MPH LATE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY WILL LIKELY BE NEEDED FOR ALL OR A PORTION OF THE AREA DURING THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MOYER
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 3:02 AM CDT | River Flood Warning | DMX | Decatur | 11 hr |
| Mar 10, 5:40 AM CDT | River Flood Warning | DMX | Madison, Warren | 14 hr |
| Mar 10, 7:47 AM CDT | Areal Flood Warning | DMX | Mahaska | 10 hr |
| Mar 10, 8:19 AM CDT | River Flood Warning | DMX | Appanoose, Wayne | 11 hr |
| Mar 10, 9:25 AM CDT | Dense Fog Advisory | DMX | Appanoose, Black Hawk, Boone, Bremer, Butler, Clarke and 23 more | 4 hr |
| Mar 10, 9:36 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 14 hr |
| Mar 10, 10:09 AM CDT | River Flood Warning | DMX | Wapello | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.